6 doctors weighed in:

Should I stop using maxidex (dexamethasone) eye drops after a certain number of days?

6 doctors weighed in
Dr. Glenn Pomerance
Ophthalmology
5 doctors agree

In brief: Yes

Maxidex (dexamethasone) is a strong steroid.
Since use of topical steroids in the eye is associated with side effects and complications from prolonged use, it is advisable to follow the instructions of the prescribing physician to the letter!

In brief: Yes

Maxidex (dexamethasone) is a strong steroid.
Since use of topical steroids in the eye is associated with side effects and complications from prolonged use, it is advisable to follow the instructions of the prescribing physician to the letter!
Dr. Glenn Pomerance
Dr. Glenn Pomerance
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors